Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 124-134
DOI: 10.12691/tjant-7-5-1
Open AccessArticle

Generalized Gould-Hopper Based Fully Degenerate Central Bell Polynomials

Ugur Duran1, and Mehmet Acikgoz2

1Department of the Basic Concepts of Engineering, Faculty of Engineering and Natural Sciences,·Iskenderun Technical University, TR-31200 Hatay, Turkey

2University of Gaziantep, Faculty of Science and Arts, Department of Mathematics, TR-27310 Gaziantep, Turkey

Pub. Date: September 12, 2019

Cite this paper:
Ugur Duran and Mehmet Acikgoz. Generalized Gould-Hopper Based Fully Degenerate Central Bell Polynomials. Turkish Journal of Analysis and Number Theory. 2019; 7(5):124-134. doi: 10.12691/tjant-7-5-1

Abstract

In this paper, we first provide the generalized degenerate Gould-Hopper polynomials via the degenerate exponential functions and then give various relations and formulas such as addition formula and explicit identity. Moreover, we consider the generalized Gould-Hopper based degenerate central factorial numbers of the second kind and present several identities and relationships. Furthermore, we introduce the generalized Gould-Hopper based fully degenerate central Bell polynomials and investigated multifarious correlations and formulas including summation formulas, derivation rule and correlations with the Stirling numbers of the first kind, the generalized Gould-Hopper based degenerate central factorial numbers of the second kind and the generalized degenerate Gould-Hopper polynomials. We then acquire some relations with the degenerate Bernstein polynomials for the generalized Gould-Hopper based fully degenerate central Bell polynomials. Finally, we consider the Gould-Hopper based fully degenerate Bernoulli, Euler and Genocchi polynomials and by utilizing these polynomials, we develop some representations for the generalized Gould-Hopper based fully degenerate central Bell polynomials.

Keywords:
Degenerate exponential function Central factorial numbers Central Bell polynomials Gould-Hopper polynomials Stirling numbers of the first kind

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Appell, P.; Kampé de Fériet, J., Fonctions hypergéométriques. Polynômes d’Hermite, Gauthier-Villars, Paris, 1926.
 
[2]  Bell, E. T. Exponential polynomials. Ann. Math. 1934, 35, 258-277.
 
[3]  Bouroubi, S.; Abbas, M. New identities for Bell’s polynomials: New approaches. Rostock. Math. Kolloq. 2006, 61, 49-55.
 
[4]  Carlitz, L. Some remarks on the Bell numbers. Fibonacci Quart. 1980, 18, 66-73.
 
[5]  Duran, U.; Acikgoz, M. Unified degenerate central Bell polynomials. J. Math. Anal. 2020, 11(2), 18-33.
 
[6]  Duran, U.; Acikgoz, M. On generalized degenerate Gould-Hopper based fully degenerate Bell polynomials. Accepted for publication in J. Math. Comp. Sci. 2020.
 
[7]  Kim, T.; Kim, D.S. A note on central Bell numbers and polynomials. Russ. J. Math. Phys. 27, 1, 2020, 76-81.
 
[8]  Kim. T.; Kim, D.S. Degenerate central Bell numbers and polynomials. RACSAM. 2019.
 
[9]  Kim. T.; Kim, D.S. On degenerate Bell numbers and polynomials. RACSAM. 2017, 111, 435-446.
 
[10]  Kim, D.S.; Dolgy, D.V.; Kim, T.; Kim, D. Extended degenerate r-central factorial numbers of the second kind and extended degenerate r-central bell polynomials. Symmetry. 2019, 11, 595.
 
[11]  Mihoubi, M. Bell polynomials and binomial type sequences. Discrete Math. 2008, 308, 2450-2459.
 
[12]  Carlitz, L. Degenerate Stirling, Bernoulli and Eulerian numbers. Utilitas Math. 1975, 15, 51-88.
 
[13]  Carlitz, L. A degenerate Staudt-Clausen theorem. Arch Math (Basel). 1956, 7, 28-33.
 
[14]  Duran, U.; Sadjang, P.N. On Gould-Hopper-based fully degenerate poly-Bernoulli polynomials with a q-parameter, Mathematics, 2019, 7, 121.
 
[15]  Howard, F.T. Explicit formulas for degenerate Bernoulli numbers. Discrete Math. 1996, 162, 175-185.
 
[16]  Khan, W. A. A note on degenerate Hermite poly-Bernoulli numbers and polynomials. J. Class. Anal. 2016, 8, 65-76.
 
[17]  Kim. T.; Kim, D.S. Degenerate Bernstein polynomials. RACSAM. 2018.
 
[18]  Kim, D.S.; Kim, T.; Mansour, T.; Seo, J.-J. Degenerate Mittag-Leffer polynomials. Appl. Math. Comput. 2016, 274, 258-266.
 
[19]  Kim. T.; Kim, D.S. Degenerate Laplace transform and degenerate gamma function, Russ. J. Math. Phys. 2017, 24, 241-248.
 
[20]  Kim, T.; Kim, D.S.; Jang, G.-W.; Kwon, J. A note on degenerate Bernstein polynomials. J. Inequal. Appl. 2019, 2019:129.
 
[21]  Kim, W.J.; Kim, D.S.; Kim, H.Y.; Kim, T. Some identities of degenerate Euler polynomials associated with degenerate Bernstein polynomials. J. Inequal. Appl. 2019, 2019:160.
 
[22]  Kwon, H.I.; Kim, T.; Seo, J.-J. A note on degenerate Changhee numbers and polynomials. Proc. Jangjeon Math. Soc. 2015, 18, 295-305.
 
[23]  Lim, D. Some identities of degenerate Genocchi polynomials. Bull. Korean Math. Soc. 2016, 53, 569-579.
 
[24]  Duran, U.; Acikgoz, M.; Araci, S. Hermite based poly-Bernoulli polynomials with a q-parameter. Adv. Stud. Contemp. Math. 2018, 28, 285-296.
 
[25]  Dattoli, G.; Lorenzutta S.; Cesarano, C. Finite sums and generalized forms of Bernoulli polynomials, Rend. Math. Appl. 1999, 19, 385-391.
 
[26]  Srivastava, H.M.; Choi, J. Zeta and q-Zeta functions and associated series and integrals; Elsevier Science Publishers: msterdam, The Netherlands, 2012, 674 p.
 
[27]  Rainville E.D. Special Functions, The Macmillan Company, New York, 1960.
 
[28]  Araci, S.; Khan, W.A.; Acikgoz, M.; Özel, C.; Kumam, P. A new generalization of Apostol type Hermite-Genocchi polynomials and its applications, SpringerPlus. 2016, 5:860.
 
[29]  Kurt, B.; Simsek, Y. On the Hermite based Genocchi polynomials. Adv. Stud. Contemp. Math., 2013, 23, 13-17.
 
[30]  Pathan, M.A. A new class of generalized Hermite-Bernoulli polynomials. Georgian Math. J. 2012, 19, 559-573.
 
[31]  Widder, D.V. The Heat Equation, Academic Press, New York, 1975.
 
[32]  Acikgoz, M.; Araci, S. On the generating function for Bernstein polynomials. AIP Conference Proceedings, 1281:1, 2010, 1141-1143.
 
[33]  Araci, S.; Riyasat, M.; Khan, S.,; Wani, S.A. Some uni.ed formulas involving generalized-Apostol-type-Gould-Hopper polynomials and multiple power sums. J. Math. Comp. Sci. 2019, 19, 2, 97-115.
 
[34]  Ozarslan, M.A. Hermite-based unified Apostol-Bernoulli, Euler and Genocchi polynomials, Adv. Difference Equ. 2013, 2013:116.
 
[35]  Cheikh Y.B., Zaghouani A. Some discrete d-orthogonal polynomials sets. J. Comput. Appl. Math. 2003, 156, 253-263.